# SDR XNA00018

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727
- Aircraft serial: 20774
- Aircraft time: 47,111 hours, 45,256 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH A/C PRESSURIZED R-1 WINDOW LEAKS.
